# SDR REXA2015062600641

- Difficulty date: June 26, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N604LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15152
- Aircraft time: 17,409 hours, 11,016 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-53-230-500 FLOOR SILL AT FS 319.00 HAS LIGHT CORROSION BY GALLEY DOOR.  REPAIRED DAMAGE ON FLOOR SILL AT FS 319 IAW EA 953-03512.  SEE OPERATIONS 60006.
